# SDR DHL9980229C

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING AT NR 1 HINGE AREA XW 5 & FS 980 APPROX CRACKED ANGLE.  DOT 641.59.  REMOVED DAMAGED ANGLE AT RT WING NR 1 HINGE AREA XW 5 FS 940 IAW DC-8 51-1-21 PG 1 PAR 1.  FABRICATED NEW ANGLE PER DC-8 SRM 53-8-3 PG 5/6 FIG 1 2024-T3 050 14X3.  TREATED & PRIMED PER DC-8 SRM 51-1-8 PG 16 & 13 PAR 6 & 6F.  INSTALLED NEW ANGLE PER DC-8 SRM 51-1-21 PG 1 PAR 1.
